# SDR CA090911010

- Difficulty date: August 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Leaking
- Location: Ospeed Governor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) A LOW OIL PRESSURE WARNING ACTIVATED IN FLIGHT AND THE ENGINE WAS SHUT DOWN. SUBSEQUENT INSPECTION REVEALED A LEAKING OVERSPEED GOVERNOR GASKET. (TC# 20090911010)
